Photograph

Name

YOKOYAMA Kazuhiro

Affiliation

College of Science, Department of Mathematics

Graduate School of Science, Field of Study: Mathematics

Graduate School of Science, Field of Study: Mathematics

Title

Professor

Mail Address

E-mail address

Research Fields, Keywords

Computer Algebra,Algebraic Combinatorics

 

Research Career 【 display / non-display

  • Study on Algebraic Algorithms
    Keyword in research subject: Computational Number Theory,Computational Ring Theory,Computational Algebraic Geometry
    Field of experts (Grants-in-aid for Scientific Research classification): Algebra, Foundations of mathematics/Applied mathematics, Theory of informatics

  • Study on Algebraic Combinatorics
    Keyword in research subject: permutation groups,Association Scheme,Computational Group Theory
    Field of experts (Grants-in-aid for Scientific Research classification): Algebra, Foundations of mathematics/Applied mathematics

  • Study on Application of Algebraic Algorithm to Engineering
    Keyword in research subject: Cryptosystems,Algebraic Constraint Solving,Optimization
    Field of experts (Grants-in-aid for Scientific Research classification): Algebra, Communication/Network engineering, Theory of informatics

Papers 【 display / non-display

  • Order Counting of Elliptic Curves Defined over Finite Fields of Characteristic 2 (共著)
    Description language: English
    Name of publication: Electorinics and Communications in Japan Part III, -Fundamental Electoric Science  vol.85-1, 62-70
    Date of issue: 2002.04

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Author

  • A Modular Method to Compute Rational Univariate Representation of Zero-Dimensional Ideals(共著)
    Description language: English
    Name of publication: Journal of Symbolic Computation  vol.28  (p.243-263 - )
    Date of issue: 1999.04

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Author

  • A Modular Method for Computing the Galois Groups of Polynomial
    Description language: English
    Name of publication: Journal of Pure and Applied Algebra  vol.117-118  (p.617-636 - )
    Date of issue: 1997.04

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Author

  • On Distance Transitive Graphs whose Automorphism Groups Are Affine
    Description language: English
    Name of publication: Journal of Combinatorial Theory, Series B  vol.55  (p.190-235 - )
    Date of issue: 1992.04

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Author

  • On Distance Transitive Graphs in which the Stabilizer of a Point Contains an Alternating Group
    Description language: English
    Name of publication: European Journal of Combinatorics  vol.9  (p.379-390 - )
    Date of issue: 1988.04

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Author

display all >>

Other research activities 【 display / non-display

  • Application of Computer Algebra to Engineering
    Research activities period: 2000.04 -
    Classification of research achievement: Other